Steroid taper bronchitis

I was recently put on prednisone to help battle an ear infection
At first it was helping. Then I started flushing on my face and arms. The flushing was so bad it was like the worst sunburn ever. I had to keep cold compresses on it. Then I couldn't sleep and by chance I did fall into a light sleep I would have terrible night mares.
I just quit the Meds having a few days left. And now 3 days later still suffering.
Head feels foggy. Wake up feeling empending doom. Head aches bad.
Hopefully this will pass sooner than what u have read on others post.

Hi Michael. For your own safety and well-being you should never, never, never go off Xanax on your own without your physician’s counsel and guidance. Sudden or rapid stopping Xanax at daily doses of 4 mg or more can cause moderate to severe withdrawal and this is not a trivial thing.
I’d suggest you make a doctor’s appointment. Your doctor can give your guidance and help you create a tapering schedule that fits your needs. Doctors can also refer you to someone who specializes in treating Xanax dependence and withdrawal.

Acute bronchitis, as the term implies, is a lower respiratory tract syndrome and another common source of acute cough. It manifests as a persistent cough, with or without sputum production, in patients with a normal chest radiograph. Although it is much less prevalent than the common cold, acute bronchitis is the most common diagnosis given to patients presenting to a physician with acute cough. It is caused by a respiratory virus more than 90% of the time. Viral cultures and serologic assays are not routinely ordered; hence, the organism responsible is rarely identified.

Continuing with the acute bronchitis case, this patient would usually be given a short term steroid “burst” of high dose prednisone. Those high daily dose is usually tapered off over the course of a few days to avoid adrenal exhaustion and withdrawal effects. You see, when you introduce prednisone (which the body recognizes as cortisol) to the body, the adrenals stop making their own supply. The theory behind tapering off of steroids like prednisone is that by slowly removing the external steroid source, the body can adapt and begin making its own again with less stress placed on the system. The practice of tapering in short term therapy, even in higher doses is debated by many clinicians. Some doctors and clinicians claim that not only is a taper not necessary in short term therapy (14 days or less) but it is better to stop this therapy earlier, the adrenals and body adjust just fine. Using a taper just introduces more of the artificial source for a longer period of time, which is best to be avoided to minimize side effects and more quickly restore natural body hormone levels.

Just as taking prednisone can cause side effects, reducing the dose may cause problems as well. Prednisone is not addicting like a narcotic, but many patients experience withdrawal symptoms as the dose is reduced. These often include muscle soreness, joint pain, fatigue, and depression. Know that these effects are also temporary and worth bearing to allow a cutback in your dose. If you experience any unusual symptoms as your prednisone dose is reduced, contact your doctor. It may be necessary to temporarily increase your steroid dose until you are feeling better and then taper the dose more slowly.

Steroid taper bronchitis

steroid taper bronchitis

Continuing with the acute bronchitis case, this patient would usually be given a short term steroid “burst” of high dose prednisone. Those high daily dose is usually tapered off over the course of a few days to avoid adrenal exhaustion and withdrawal effects. You see, when you introduce prednisone (which the body recognizes as cortisol) to the body, the adrenals stop making their own supply. The theory behind tapering off of steroids like prednisone is that by slowly removing the external steroid source, the body can adapt and begin making its own again with less stress placed on the system. The practice of tapering in short term therapy, even in higher doses is debated by many clinicians. Some doctors and clinicians claim that not only is a taper not necessary in short term therapy (14 days or less) but it is better to stop this therapy earlier, the adrenals and body adjust just fine. Using a taper just introduces more of the artificial source for a longer period of time, which is best to be avoided to minimize side effects and more quickly restore natural body hormone levels.

Media:

steroid taper bronchitissteroid taper bronchitis

http://buy-steroids.org